hello I currently was fired from my job after testing positive for Thc - Marijuana
I dont use drugs in any fashion so this posed as sort of a dramatic insodent
I did happen to have a tetanus vac aprox 15 hours before hand after cutting my finger.
so i did some research and found that in some cases tetanus vacs have shown as false positives.
is there any one who can tell me if this vac could cause a false positive and where do i get the information to print off about it to take in to my work.
I am curently not taking any perscription drugs.
I am 21 years old and live a very active and healty life style. (adult vacination)
the only thing i can think of would be the vacination
here is the name of the vac if you could provide me as much information as posible i would be much abliged
Diphtheria/Tetanus Toxoid Injectable ((orederd asDT Toxiod)) 0.5 ml intramuscular.
So if any one could please tell me if this is the case I would really be thankfull.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.